About this item Pain reliever Caplets Description Many doctors recommend Excedrin as an alternative before prescription medications. The pain stops. You don’t.™ Specifications Acetaminophen, aspirin and caffeine pain reliever 300 count caplets From the Manufacturer FAST. TRUSTED. RELIEF. Excedrin® Extra Strength is fast-acting and delivers powerful relief from headache symptoms. With its combination of pain relieving ingredients, Excedrin® has been a leader in headache relief for more than 50 years. The combination of acetaminophen, aspirin and caffeine as a booster result in an enhanced pain-relieving effect. In fact, for some, relief starts in just 15 minutes. A LEADER IN HEADACHE RELIEF.Excedrin Extra Strength Caplets (300 ct.)
Excedrin Extra Strength Caplets (300 ct.)
19.67$
1468 in stock
SKU: YK3RYI07QE31YACE
Category: Excedrin
Tags: Excedrin Extra, Excedrin Extra Strength, Extra Strength, Extra Strength Caplets, Strength Caplets
Only logged in customers who have purchased this product may leave a review.
Related products
Fever & Headaches
TYLENOL Extra Strength Pain Reliever & Fever Reducer, 500 mg Caplets 100 ea (Pack of 2)
20.96$
Equate Pain Relievers
Equate Extra Strength Acetaminophen Pain Reliever Caplets, 500 mg, 100 Count
1.39$
20.77$
Reviews
There are no reviews yet.